MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1177/00031348231161690

Медицинская библиотека · The American surgeon · 2023

A Case of Argatroban Refractory Heparin Induced Thrombocytopenia and Thrombosis.

Seiler Joclyn A, Durrani Adam Khan, Ahmeti Mentor

Клинический случайСтатьяПеревод в очереди

Аннотация

Prophylaxis for deep vein thrombosis is a standard of care for most hospitalized patients. This is typically given in the form of chemical prophylaxis by either, unfractionated heparin or low molecular weight heparin. One complication of administration, besides bleeding, is heparin induced thrombocytopenia (HIT). Of patients receiving therapeutic anticoagulation with heparin an estimated, .5%-1% will go on to develop heparin induced thrombocytopenia.1 We will present a case of argatroban refractory HIT after a coronary artery bypass grafting resulting in a massive left ventricular thrombus and death. There is a paucity of literature on the topic of argatroban refractory HIT. When it is discussed, the persistent drop of platelets and ongoing thrombosis, despite argatroban therapy, appears to be the hallmark. The treatment being used in these rare cases is intravenous immunoglobulin. Our case sheds light on the existence of this entity and helps consolidate some literature on the topic.

Для цитирования: Seiler Joclyn A, Durrani Adam Khan, Ahmeti Mentor. A Case of Argatroban Refractory Heparin Induced Thrombocytopenia and Thrombosis.. The American surgeon. 2023. DOI: 10.1177/00031348231161690.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.